I’ve got nothing to say, but I need to scream or something. I hate this new medication I’m on and the sooner I get off it the better. My head feels thick and tangled, so many thoughts and not one of them clear. I feel as though I can barely string a sentence together. Everything is chaotic, I feel impulsive and I can’t sit still, but I can’t concentrate or focus. Nothing I do is constructive and there’s a trail of mess and good intentions behind me. I’m living surrounded by half finished things; half the washing up done, half the ceiling painted, half the clothes washed, half the shopping done because I’ve gone out, with a list, and still managed to forget half of it. How can you forget if you have a list? Well you have to remember to put it on the list in the first place and you have to remember to look at it as you’re going up and down the aisles. Three times I went out to get toilet paper and came back without it. I came back with things I couldn’t afford instead, like printer ink or walking trousers. I’ve spent a fortune getting myself out of endless scrapes. Even my chickens died because of it; I’m living in some sort of farce.
Six weeks it’s been like this and I can’t take it any more. Yes, my mood has lifted a bit and I’m more motivated, but the side effects seem to be outweighing the good at the moment. What’s the point in being motivated if everything you do goes wrong and you can’t concentrate on what you want to achieve, if you can even remember what that was. The only thing I seem to accomplish is exercise, but there’s no great plan, nothing I’m aiming for. All I want to do is run, and I can’t. Needless to say my mood is dropping off again, constantly frustrated, irritated and confused: if my mind were an engine it would be permanently mis-firing.
When I saw my cpn last week there was talk of increasing the dose again, but I think not. Move over Citalopram, your days are seriously numbered. At next week’s appointment you are gone. After all, it’s not as though I’m on the usual 6 month course; I’m going to be on this for years.